# SDR CALA2022111403137

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 87,819 hours, 34,380 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Faulty
- Location: Aft Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

**REJECTED TAKEOFF** AFT CARGO DOOR OPEN INDICATION AT JUST UNDER 100 KTS. FOUND CANNON PLUG ON PROX SWITCH 32WV LOOSE WITH NO SAFETY WIRE. RECONNECTED CANNON PLUG AND WIRED CLAMP TO SWITCH REF MT52-019. WILL NEED GAP CHECK AFTER REPLACEMENT OF DOOR HANDLE. AFT CARGO DOOR HANDLE REPLACED. PROX SWITCH BACKSHELL REPLACED. PROX SWITCH GAP CHECKED GOOD. ECAM CARGO DOOR INDICATIONS NORMAL. ACP RII INSPECTION OF HANDLE INSTALLATION AND OPERATIONAL CHECKS GOOD.
